MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. BD Alaris Pump Module SmartSite Infusion Set; Intravascular Administration Set

Sistemas Medicos Alaris S.A de C.V. BD Alaris Pump Module SmartSite Infusion Set; Intravascular Administration Set
Catalog Number 2426-0007
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris pump module smartsite infusion set had separated.The following information was provided by the initial reporter: tubing was primed and began leaking.Medication recovered and placed in new tubing.After looking at tubing further and assessing, tubing was coming apart and an insertion site near a port on the tubing.It came apart very easily and could have caused loss of medication or problems with iv or being exposed to air in line.Manufacturer and number: bd alaris pump /26056098 lot number: 630-03361 patient harm: no.
 
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2426-0007 and lot# 26056098 was performed.The search showed that a total of 86401 units in 1 lot number was built on 29may2026.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD Alaris Pump Module SmartSite Infusion Set
Common Device Name
Intravascular Administration Set
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50839415
Report Number9616066-2026-02380
Device Sequence Number10051273
Product Code FPA
UDI-Device Identifier10885403227998
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K221327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2426-0007
Device Lot Number26056098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown